# SDR FDEA201603301118

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH FASTENER HOLE NR 6 FOUND CRACK INDICATION, DURING OPEN HOLE HFEC INSPECTION, AT LT WING LOWERS SKIN ACCESS DOOR CUT OUT, BETWEEN STATION XORS 690 - XORS 700.  REPAIRED IAW SRM 57-20-02-2R FIG 201 REPAIR 5. INITIAL INSPECTION TO BE CARRIED OUT AT 2,000 FLIGHT CYCLES & REPETITIVE INSPECTION AT 2,000 FLIGHT CYCLES IAW SRM 57-20-02-2R FIG 202 REPAIR NR 5 TABLE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
